Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 22, NWS Cheyenne, WY

September 5, 2015

NWS Cheyenne, WY issued this red flag warning at Sep 5, 2015, 1:51 PM MDT. It took effect at Sep 6, 2015, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 5, 2015, 1:51 PM MDT (19:51 UTC)
In effect from
Sep 6, 2015, 11:00 AM MDT
Expired
Sep 6, 2015, 7:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WWUS85 KCYS 051951
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MDT SAT SEP 5 2015

...CRITICAL FIRE WEATHER CONDITIONS SUNDAY...

.GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL DEVELOP SUNDAY
FOLLOWING THE PASSAGE OF A COLD FRONT. WEST TO SOUTHWEST WINDS
WILL FREQUENTLY GUST TO 30 TO 40 MPH. MINIMUM HUMIDITY VALUES
WILL DROP INTO THE 10 TO 20 PERCENT RANGE ACROSS PORTIONS OF EAST
CENTRAL AND SOUTH CENTRAL WYOMING SUNDAY AFTERNOON.

WYZ301-061100-
/O.UPG.KCYS.FW.A.0016.150906T1700Z-150907T0100Z/
/O.NEW.KCYS.FW.W.0022.150906T1700Z-150907T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
151 PM MDT SAT SEP 5 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40
  MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY OF 10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ302-303-308-061100-
/O.CON.KCYS.FW.A.0016.150906T1700Z-150907T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
LARAMIE VALLEY/SHIRLEY BASIN-
151 PM MDT SAT SEP 5 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 301...302...303 AND 308...

* AFFECTED AREA...FIRE WEATHER ZONES 301...302...303 AND 308.

* WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
075 
WWUS85 KCYS 060854
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
254 AM MDT SUN SEP 6 2015

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MAINLY THIS
AFTERNOON...

.GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL DEVELOP BY THIS
AFTERNOON FOLLOWING THE PASSAGE OF A COLD FRONT. WEST TO
SOUTHWEST WINDS WILL FREQUENTLY GUST TO 30 TO 40 MPH. MINIMUM
HUMIDITY VALUES WILL DROP INTO THE 10 TO 20 PERCENT RANGE ACROSS
PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL WYOMING THIS AFTERNOON.

WYZ308-061000-
/O.CAN.KCYS.FW.A.0016.150906T1700Z-150907T0100Z/
LARAMIE VALLEY/SHIRLEY BASIN-
254 AM MDT SUN SEP 6 2015

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 308...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FIRE
WEATHER WATCH. 

WHILE CONDITIONS ARE EXPECTED TO STILL APPROACH CRITICAL LEVELS
OVER THE AREA THIS AFTERNOON IT APPEARS THE OVERALL THREAT IS LOW. 

$$

WYZ302-303-070100-
/O.UPG.KCYS.FW.A.0016.150906T1700Z-150907T0100Z/
/O.EXA.KCYS.FW.W.0022.150906T1700Z-150907T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
254 AM MDT SUN SEP 6 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 302 AND 303...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTHWEST 15 TO 25 MPH WITH LOCAL GUSTS OF 30 TO 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY AS LOW AS 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ301-070100-
/O.CON.KCYS.FW.W.0022.150906T1700Z-150907T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
254 AM MDT SUN SEP 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 301...

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 
  MPH...MAINLY OVER CONVERSE COUNTY. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY OF 10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
534 
WWUS85 KCYS 062100
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT SUN SEP 6 2015

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND MONDAY
AFTERNOON...

.GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL QUICKLY SUBSIDE THIS
EVENING BUT WILL REDEVELOP AGAIN MONDAY. WESTERLY WINDS WILL
FREQUENTLY GUST 25 TO 35 MPH MONDAY AFTERNOON. MINIMUM HUMIDITY
VALUES WILL DROP INTO THE 10 TO 20 PERCENT RANGE.

WYZ301>303-070500-
/O.NEW.KCYS.FW.A.0017.150907T1800Z-150908T0100Z/
/O.CON.KCYS.FW.W.0022.000000T0000Z-150907T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
300 PM MDT SUN SEP 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
302 AND 303...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* WIND...SOUTHWEST 15 TO 25 MPH WITH LOCAL GUSTS OF 30 TO 40 
  MPH. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ308-070500-
/O.NEW.KCYS.FW.A.0017.150907T1800Z-150908T0100Z/
LARAMIE VALLEY/SHIRLEY BASIN-
300 PM MDT SUN SEP 6 2015

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 308.

* WIND...WESTERLY AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. 

* HUMIDITY...MINIMUM HUMIDITY VALUES 10 TO 15 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
052 
WWUS85 KCYS 070101
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT SUN SEP 6 2015

...CRITICAL FIRE WEATHER CONDITIONS AGAIN ON MONDAY AFTERNOON...

.GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL QUICKLY SUBSIDE
THIS EVENING BUT WILL REDEVELOP AGAIN MONDAY. WESTERLY WINDS WILL
FREQUENTLY GUST 25 TO 35 MPH MONDAY AFTERNOON. MINIMUM HUMIDITY
VALUES WILL DROP INTO THE 10 TO 20 PERCENT RANGE.

WYZ301>303-071200-
/O.EXP.KCYS.FW.W.0022.000000T0000Z-150907T0100Z/
/O.CON.KCYS.FW.A.0017.150907T1800Z-150908T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
701 PM MDT SUN SEP 6 2015

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
301...302 AND 303...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 301...302 AND 303...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

* WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 25 TO 35
  MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ308-071200-
/O.CON.KCYS.FW.A.0017.150907T1800Z-150908T0100Z/
LARAMIE VALLEY/SHIRLEY BASIN-
701 PM MDT SUN SEP 6 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY
WINDS...

* AFFECTED AREA...FIRE WEATHER ZONE 308.

* WIND...WESTERLY AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.
  STRONGEST WINDS WILL OCCUR IN THE NORTHERN HALF OF THE ZONE.

* HUMIDITY...MINIMUM HUMIDITY VALUES 10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 5, 11:44 AM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 5, 11:44 AM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1144 AM MDT SAT SEP 5 2015

.UPDATE...
ISSUED AT 951 AM MDT SAT SEP 5 2015

A FEW LIGHT SHOWERS AND SPRINKLES MOVING ACROSS NORTHERN PORTIONS
OF THE NEBRASKA PANHANDLE AT THIS TIME. THIS AREA OF SHOWERS WILL
QUICKLY MOVE OUT OF THE AREA BEFORE MORNINGS END BUT MORE SHOWER
ACTIVITY TO DEVELOP ACROSS THE FORECAST AREA THIS AFTERNOON.
UPDATED POP AND SKY COVER FORECAST TO REFLECT CURRENT CONDITIONS
AND TWEAKED CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
BASED ON THE HRRR MODEL PERFORMANCE THE LAST FEW DAYS...ADDED
ISOLATED SHOWERS AND THUNDERSTORMS TO THE ENTIRE WESTERN NEBRAKSA
PANHANDLE THIS AFTERNOON.

ONCE AGAIN VERY LITTLE IN THE WAY OF MEASURABLE PRECIPITATION IS
EXPECTED. MAINLY LOOKING FOR A TRACE TO A FEW HUNDRETHS OF AN INCH
OF PRECIPITATION WITH LOCALLY HIGHER AMOUNTS WITH ANY THUNDERSTORM
ACTIVITY. THUNDERSTORMS WILL BE FEW AND FAR BETWEEN. INVERTED V
SOUNDINGS WILL ONCE AGAIN SUGGESTIVE OF GUSTY DOWNDRAFT/OUTFLOW
WINDS WITH SOME SHOWERS AND THUNDERSTORMS TODAY. GUSTS OF 40 TO 50
MPH LIKELY WITH SOME SHOWERS AND THUNDERSTORMS.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 303 AM MDT SAT SEP 5 2015

PREDAWN WATER VAPOR IMAGERY DEPICTED A UPPER TROUGH OVER THE
NORTHWEST CONUS WITH A LOW CENTERED OVER OR. A LARGE UPPER RIDGE
ENCOMPASSED THE EASTERN 2/3 OF THE NATION. SUBTROPICAL/MONSOON
MOISTURE CONTINUED TO STREAM NORTHEAST FROM BAJA CA INTO THE
ROCKIES AND HIGH PLAINS. A PASSING WEAK SHORT WAVE OVER FAR
SOUTHEAST WY AND WESTERN NE PRODUCED SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. THIS ACTIVITY WILL END BY DAYBREAK. SKIES
WERE MOSTLY CLOUDY WITH LIGHT WINDS AND TEMPERATURES IN THE 50S
AND 60S.

THE SHORT RANGE MODELS HAVE MAINTAINED THEIR RUN-TO-RUN CONSISTENCY
FOR SEVERAL DAYS PROGGING THE PACIFIC NORTHWEST UPPER LOW TO LIFT
NORTHEAST THROUGH ID AND MT DURING THE NEXT 24 HOURS. THE MOIST
SOUTHWEST FLOW ALOFT WILL PROVIDE CHANCES FOR SHOWERS AND ISOLATED
THUNDERSTORMS FROM LATE THIS MORNING THROUGH THE AFTERNOON AND
EVENING...ESPECIALLY WEST OF I-25. GUSTY WINDS UP TO 45 MPH...
LIGHTNING AND BRIEF MODERATE TO HEAVY RAIN WILL BE THE PRIMARY
HAZARDS. OUTSIDE OF THE CONVECTION...SOUTHWEST WINDS WILL GUST TO
35 MPH WEST OF THE LARAMIE RANGE. IT WILL BE ANOTHER WARM AFTERNOON
FOR THE PLAINS WITH HIGHS IN THE 80S TO AROUND 90.

A PACIFIC COLD FRONT IS FORECAST TO MOVE EAST ACROSS THE CWA LATE
TONIGHT AND EARLY SUNDAY MORNING...USHERING IN A DRIER AND MORE
STABLE AIR MASS. WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO
35 MPH BEHIND THE FRONT SUNDAY MORNING...WITH HIGHER GUSTS
POSSIBLE IN WIND PRONE AREAS OF SOUTHEAST WY. SUNDAY WILL BE 5 TO
10 DEGREES COOLER WITH HIGHS IN THE 70S TO LOWER 80S.

MONDAY WILL BE A PLEASANT DAY WITH NEAR SEASONABLE TEMPERATURES. A
WEAK SURFACE TROUGH IS PROGGED BY MOST OF THE MODELS TO SET UP NEAR
THE WY-NE BORDER MONDAY WITH A FEW SHOWERS OR THUNDERSTORMS POSSIBLE
OVER THE FAR SOUTHEAST PART OF THE CWA...ROUGHLY EAST OF A ALLIANCE
TO SIDNEY LINE. BREEZY WEST WINDS WILL DEVELOP ALONG AND WEST OF
THE LARAMIE RANGE MONDAY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 300 AM MDT SAT SEP 5 2015

A LOW AMPLITUDE CYCLONIC UPPER FLOW SHOULD EXIST OVER SRN CANADA
AND THE NORTHERN TIER STATES MOST OF NEXT WEEK. SEVERAL UPPER
SHORT WAVES WILL TRANSLATE EAST ACROSS THE REGION IN THIS FLOW
PATTERN BRINGING SURGES OF COOLER AIR. ONE MINOR FRONT WILL SCOOT
ACROSS MONDAY NIGHT BUT HAVE LITTLE EFFECT ON THE SENSIBLE WEATHER
ACROSS THE CWA WITH WARM AND DRY WEATHER EXPECTED FOR TUESDAY AND
WEDS. A LITTLE STRONGER FRONT LOOKS TO PASS ACROSS LATER WEDS BUT
AGAIN LOOKS DRY. MILD TEMPS THURSDAY THEN A STRONGER SHORTWAVE
WILL MOVE SOUTHEAST OUT OF SOUTHERN CANADA INTO THE PLAINS THURSDAY
NIGHT DRIVING YET ANOTHER PUSH OF COOLER AIR SOUTH OUT OF CANADA
AND REINFORCING THE MILD AIR MASS OVER THE REGION. THIS SYSTEM MAY
BRING A FEW SHOWERS TO MAINLY THE PANHANDLE FRIDAY IN ASSOCIATION
WITH THE PASSING OF THE SHORT WAVE...THOUGH BETTER ENERGY SHOULD
PASS TO THE EAST OF THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1140 AM MDT SAT SEP 5 2015

A FEW LIGHT SHOWERS OR SPRINKLES MAY DEVELOP OVER THE AREA THIS
AFTERNOON...BUT THIS ACTIVITY WILL BE FEW AND FAR BETWEEN.
OUTSIDE ANY SHOWERS...WIND SPEEDS WILL GENERALLY BE LESS THAN
15KTS EAST OF THE LARAMIE RANGE THIS AFTERNOON. MEANWHILE...TAF
SITES SUCH AS LARAMIE AND RAWLINS WILL HAVE GUSTY SOUTHWEST WINDS
TODAY AT SPEEDS OF 20 TO 30 MPH WITH SOME GUSTS UP TO 35 MPH
POSSIBLE AS THE UPPER LEVEL DISTURBANCE IN THE NORTHWEST U.S. BEGINS
TO SHIFT NORTHEAST.

COX
&&

.FIRE WEATHER...
ISSUED AT 300 AM MDT SAT SEP 5 2015

MOIST SOUTHWEST FLOW ALOFT WILL PRODUCE SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS TO MOST OF THE FORECAST AREA THIS AFTERNOON
AND EVENING. THERE IS A LOW RISK OF DRY LIGHTNING. CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP SUNDAY FOLLOWING THE PASSAGE OF A
COLD FRONT. WESTERLY WINDS WITH FREQUENT GUSTS OF 30 TO 40 MPH ARE
EXPECTED. DESPITE THE COOLER TEMPERATURES...RELATIVE HUMIDITIES
WILL FALL TO 10 TO 15 PERCENT SUNDAY AFTERNOON OVER PORTIONS OF
EAST AND SOUTH CENTRAL WYOMING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR WYZ301>303-308.

NE...NONE.
&&

UPDATE...SML
SHORT TERM...MAJ
LONG TERM...RE
AVIATION...REC
FIRE WEATHER...MAJ
Hazardous weather outlook, Sep 5, 10:05 AM MDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1005 AM MDT SAT SEP 5 2015

WYZ101-103>119-061030-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1005 AM MDT SAT SEP 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
EARLY THIS EVENING. SEVERE STORMS ARE NOT EXPECTED BUT WIND GUSTS OF
40 TO 50 MPH WILL BE POSSIBLE WITH SOME SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-WYZ102-061030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
1005 AM MDT SAT SEP 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY EARLY THIS
EVENING. NO SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:48 PM MDTSpecial Weather StatementCYS57 min
Sep 4, 9:34 PM MDTSpecial Weather StatementCYSCarbon56 min

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.